Birth Control (Contraception) Expert Forum
contraception
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

contraception

Hie...i've been using the 3mnth injection...i waited 2mnths after the last one to have another one....now im bleeding non stop...and i have these terrible terrible migranes (migraines).
603463_tn?1220630455
Hi!
If you were my patient, I would advise you that the bleeding will very likely improve if you continue to receive the injections.  The migraines may NOT improve, and because of that, I might consider opting for another method of birth control.  The Mirena IUDs are very popular, and might be a good alternative.
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank